3 results for Burak Kurt.

Parameters for your search query:
Keyword    Burak Kurt

Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 7149Downloads: 4991
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
Some Relationships between the Generalized Apostol-Bernoulli and Apostol-Euler Polynomials
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 54-58. DOI: 10.12691/tjant-1-1-11
Pub. Date: December 10, 2013Views: 13464Downloads: 7766Citations: 3
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Hermite-Based Poly-Genocchi Polynomials with a q-Parameter
Turkish Journal of Analysis and Number Theory. 2019, 7(6), 145-149. DOI: 10.12691/tjant-7-6-2
Pub. Date: Views: 1590Downloads: 1017
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types